# SDR CALA2014082001135

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 66,952 hours, 15,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INT FRAME AT STATION 800 IS CRACKED AT FASTENER BETWEEN STRINGER 8R & 9R.  REPAIRED FRAME IAW SRM 53-00-07 REPAIR 1 PAGES 201 - 207.  INSP REQUIREMENTS FOR ZONE 3, THRESHOLD 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES  WHICHEVER COMES FIRST.  REPEAT INSP DVI, INTERVAL12,000 FLIGHT CYCLES.  REINSPECT CATEGORY B FRAME REPAIR IAW SRM 53-00-07 REPAIR 1 PG 202 - 207.
